MAUDE Adverse Event Report: BD INSYTE¿ AUTOGUARD¿ BC SHIELDED IV CATHETER; INTRAVASCULAR CATHETER

BD INSYTE¿ AUTOGUARD¿ BC SHIELDED IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 392534
Medical Device Problem Codes Fluid/Blood Leak (1250); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Initial reporter state: address information was not able to be obtained, therefore, (b)(6) was used as a place holder.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd insyte¿ autoguard¿ bc shielded iv catheter the catheter separated while retracting and blood splash occurred.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the distributor that there was blood backsplash and the catheter separated when the needle retracted (needle snagging).
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD INSYTE¿ AUTOGUARD¿ BC SHIELDED IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
MDR Report Key12140188
Report Number1710034-2021-00559
Device Sequence Number17156925
Product Code FOZ
UDI-Device Identifier00382903925346
UDI-Public00382903925346
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2022
Device Catalogue Number392534
Device Lot Number9228982
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date08/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1